Intégration motivique sur les schémas formels
[Motivic Integration on Formal Schemes]
Bulletin de la Société Mathématique de France, Volume 132 (2004) no. 1, pp. 1-54.

We generalize the theory of motivic integration on formal schemes. In particular, we define and study the boolean ring of mesurable subsets, the motivic measure, the motivic integral and we prove a theorem of change of variables for this integral.

Nous généralisons la théorie de l'intégration motivique au cadre des schémas formels. Nous définissons et étudions l'anneau booléen des ensembles mesurables, la mesure motivique, l'intégrale motivique et nous démontrons un théorème de changement de variables pour cette intégrale.

DOI: 10.24033/bsmf.2458
Classification: 14-XX,  28-XX
Keywords: algebraic geometry, formal geometry, motivic integration
@article{BSMF_2004__132_1_1_0,
     author = {Sebag, Julien},
     title = {Int\'egration motivique sur les sch\'emas formels},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {1--54},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {132},
     number = {1},
     year = {2004},
     doi = {10.24033/bsmf.2458},
     zbl = {1084.14012},
     mrnumber = {2075915},
     language = {fr},
     url = {http://www.numdam.org/articles/10.24033/bsmf.2458/}
}
TY  - JOUR
AU  - Sebag, Julien
TI  - Intégration motivique sur les schémas formels
JO  - Bulletin de la Société Mathématique de France
PY  - 2004
DA  - 2004///
SP  - 1
EP  - 54
VL  - 132
IS  - 1
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.2458/
UR  - https://zbmath.org/?q=an%3A1084.14012
UR  - https://www.ams.org/mathscinet-getitem?mr=2075915
UR  - https://doi.org/10.24033/bsmf.2458
DO  - 10.24033/bsmf.2458
LA  - fr
ID  - BSMF_2004__132_1_1_0
ER  - 
%0 Journal Article
%A Sebag, Julien
%T Intégration motivique sur les schémas formels
%J Bulletin de la Société Mathématique de France
%D 2004
%P 1-54
%V 132
%N 1
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.2458
%R 10.24033/bsmf.2458
%G fr
%F BSMF_2004__132_1_1_0
Sebag, Julien. Intégration motivique sur les schémas formels. Bulletin de la Société Mathématique de France, Volume 132 (2004) no. 1, pp. 1-54. doi : 10.24033/bsmf.2458. http://www.numdam.org/articles/10.24033/bsmf.2458/

[1] V. Batyrev - « Stringy Hodge numbers of varieties with Gorenstein canonical singularities », Integrable systems and algebraic geometry (Kobe/Kyoto, 1997), World Sci. Publishing, 1998, p. 1-32. | MR | Zbl

[2] -, « Birational Calabi-Yau n-folds have equal Betti numbers », New trends in algebraic geometry (Warwick, 1996), London Math. Soc. Lecture Note Ser., vol. 264, Cambridge Univ. Press, 1999, p. 1-11. | MR | Zbl

[3] S. Bosch, U. Güntzer & R. Remmert - Non-Archimedean analysis, Grundlehren Math., vol. 261, Springer-Verlag, 1984. | MR | Zbl

[4] S. Bosch & W. Lütkebohmert - « Formal and rigid geometry. I. Rigid spaces », Math. Ann. 295 (1993), no. 2, p. 291-317. | MR | Zbl

[5] -, « Formal and rigid geometry. II. Flattening techniques », Math. Ann. 296 (1993), no. 3, p. 403-429. | MR | Zbl

[6] S. Bosch, W. Lütkebohmert & M. Raynaud - Néron models, Ergebnisse Math., vol. 21, Springer-Verlag, 1990. | Zbl

[7] -, « Formal and rigid geometry. III. The relative maximum principle », Math. Ann. 302 (1995), no. 1, p. 1-29. | MR | Zbl

[8] S. Bosch & K. Schlöter - « Néron models in the setting of formal and rigid geometry », Math. Ann. 301 (1995), no. 2, p. 339-362. | MR | Zbl

[9] N. Bourbaki - Éléments de mathématique. Fascicule XXVIII. Algèbre commutative. Chapitre3 : Graduations, filtrations et topologies. Chapitre4 : Idéaux premiers associés et décomposition primaire, Hermann, 1961. | MR | Zbl

[10] J. Denef & F. Loeser - « Germs of arcs on singular algebraic varieties and motivic integration », Invent. Math. 135 (1999), no. 1, p. 201-232. | MR | Zbl

[11] -, « Geometry on arc spaces of algebraic varieties », European Congress of Mathematics, Vol. I (Barcelona, 2000), Progr. Math., vol. 201, Birkhäuser, 2001, p. 327-348. | MR | Zbl

[12] -, « Motivic integration, quotient singularities and the McKay correspondence », Compositio Math. 131 (2002), no. 3, p. 267-290. | MR | Zbl

[13] M. Greenberg - « Schemata over local rings », Ann. of Math. 73 (1961), no. 2, p. 624-648. | MR | Zbl

[14] -, « Rational points in Henselian discrete valuation rings », Inst. Hautes Études Sci. Publ. Math. 31 (1966), p. 59-64. | Numdam | MR | Zbl

[15] A. Grothendieck - « Éléments de géométrie algébrique. IV. Étude locale des schémas et des morphismes de schémas. III », Inst. Hautes Études Sci. Publ. Math. 28 (1966). | Numdam | Zbl

[16] A. Grothendieck & J. Dieudonné - Éléments de géométrie algébrique. I, Grundlehren Math., vol. 166, Springer-Verlag, 1971. | Zbl

[17] M. Kapranov & E. Vasserot - « Vertex algebras and the formal loop space », AG/0107143. | Numdam | Zbl

[18] M. Kontsevich - « Lecture at Orsay », December 7, 1995.

[19] F. Loeser & J. Sebag - « Motivic integration on smooth rigid varieties and invariants of degenerations », AG/0107134 (à paraître dans Duke Math. J.). | MR | Zbl

[20] E. Looijenga - « Motivic measures », Séminaire Bourbaki 1999/2000, Astérisque, vol. 276, 2002, p. 267-297. | Numdam | MR | Zbl

[21] J. Oesterlé - « Réduction modulo p n des sous-ensembles analytiques fermés de 𝐙 p N », Invent. Math. 66 (1982), no. 2, p. 325-341. | MR | Zbl

[22] B. Poonen - « The Grothendieck ring of varieties is not a domain », Math. Res. Lett. 9 (2002), no. 4, p. 493-497. | MR | Zbl

[23] M. Raynaud - « Géométrie analytique rigide d'après Tate, Kiehl... », Table Ronde d'Analyse non archimédienne (Paris, 1972), Mémoires, vol. 39-40, Soc. Math. France, 1974, p. 319-327. | Numdam | MR | Zbl

[24] N. Schappacher - « Some remarks on a theorem of M.J. Greenberg », Proceedings of the Queen's Number Theory Conference, 1979 (Kingston, Ont., 1979), Queen's Papers in Pure and Appl. Math., vol. 54, Queen's Univ., 1980, p. 101-113. | MR | Zbl

[25] J.-P. Serre - « Classification des variétés analytiques p-adiques compactes », Topology 3 (1965), p. 409-412. | MR | Zbl

[26] R. Swan - « Néron-Popescu desingularization », Algebra and geometry (Taipei, 1995), Lect. Algebra Geom., vol. 2, Internat. Press, 1998, p. 135-192. | MR | Zbl

Cited by Sources: